Hello. As far as anything OTC for arthritis, there is also Ibuprofen. However, you have to be careful as it can be hard on your stomach. If you do try it be sure and take it with food.
There are several arthritis prescription drugs and you may need to try several until your doctor finds the one that works for you. Please don't give up. I'm surprised your doctor hasn't been more aggresive trying different medications rather than just a pain medication. It took my doctor several years to finally get the right combination.
Are you seeing a Rheumatologist or your Primarcy doctor?
I am a Nurse and am not familiar with the type of arhtritis your daughter has. Is she also being followed by a Dermatologist? It sounds like she's on some pretty powerful medications for this problem. One of the most common side effect of any drug is nausea/vomiting.
I wish you both the best with your arthritis. It's not something to ignore and I wouldn't stop looking until I found a doctor who is willing to help you with this problem.
I hope I've helped a little. D. RN from Topeka, Kansas